Volume 16, Issue 3
Numerical Integration Based on Bivariate Quartic Quasi-Interpolation Operators

R. H. Wang & X. L. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 226-232

Preview Full PDF BiBTex 0 356
  • Abstract

In this paper, we propose a method to deal with numerical integral by using two kinds of $C^2$ quasi-interpolation operators on the bivariate spline space, and also discuss the convergence properties and error estimates. Moreover, the proposed method is applied to the numerical evaluation of 2-D singular integrals. Numerical experiments will be carried out and the results will be compared with some previously published results.

  • History

Published online: 2007-08

  • Keywords

  • AMS Subject Headings

  • Cited by